# SDR JIKA2016101301

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N249DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT631B
- Aircraft time: 26,444 hours, 22,103 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: M1035JECFENY2
- Part serial: 8909079
- Condition: Failed
- Location: Cockpit
- Part time: 1,733 hours, 1,197 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AUDIO CONTROL PANEL FAILED AND PRODUCED SMOKE AND TRIPPED THE CIRCUIT BREAKER. THE AUDIO CONTROL PANEL, WAS REMOVED AND REPLACED. THE AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER DEFECTS NOTED.
